# SDR SWIA2019122747374

- Difficulty date: November 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Condition: Broken
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2EA BROKEN STANDOFFS.  REMOVED AND REPLACED AT THE AFT SIDE OF REAR PRESSURE BULKHEAD FS625 IAW SRM.
